What does bloated feeling and nausea after taking protein suggest?

default
Posted on Tue, 9 Jun 2015 in Medicines and Side Effects
Question: My digestion seems to be very weak. I find it very difficult to digest any lactose or protein. I have stopped taking milk but even yogurt seems to bother me now. I get very bloated and nauseous after eating that.
I find it tough to eat any lentils or take any protein supplements as I cannot digest the same. I was given enzoheal for a bone fracture and that helped me with these issues but I have stopped taking it and find the issues worse than before.
Please suggest a supplement or enzyme.
Thanks
doctor
Answered by Dr. Ram Choudhary 15 minutes later
Brief Answer:
some more details.

Detailed Answer:
Hi
Welcome to healthcare magic.
You did not mention how long is this problem going in total.
Such feeling of bloating may be due to acid peptic disorder or a gut infection or irritable bowel syndrome etc as well apart from indigestion.
Do you have motions just after eating anything.
Please provide these details.
I hope you will get benefited by the advise.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ram Choudhary 11 minutes later
This has been going on for 3 or 4 years. It got worse after menopause.
It would be on and off previously. But for the past five months it has become a constant affair.
I did take orni for the gut infection but did not help at all.
Yes I do feel like I have to use the rest room after meals. It is little better for the past 10 days as I have stopped using spices in my meals. I only add salt and turmeric and no other spices. To take care of my protein needs I take a cup of yogurt every morning and evening and think that makes it worse. I was in US recently and I had slightly bigger bowl of greek yogurt and that made me feel worse. I cannot have chana sabzi or besan in my food as it makes me very nauseous and bloaty. There would be bloating and belching - which relieves me. I take zantac whenever I get too nauseous. Pantocid D or similar drugs do help but can they cause water retention????Sorry i am asking this question as I certainly feel that and hence do not take them.
Please advise.
Thanks
doctor
Answered by Dr. Ram Choudhary 20 hours later
Brief Answer:
prolonged treatment with PPI

Detailed Answer:
Hi XXXX
Welcome back.
Your problem is likely to be due to acid peptic disorder. You should avoid spicy and fried foods.
Also take meals at regular intervals to reduce untimely acid output.
Consult a local gastroenterologist who will confirm diagnosis and will rule out Reflux disease and IBD.
You may need to undergo endoscopy for diagnosis.
If you don't get relief in a week then should check for the latter two diagnoses.
Usually the treatment for APD needs to be taken for two months regularly with PPI.
The do not cause water retention as is your doubt.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2270 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  

Recent questions on  Enzoheal

doctor1 MD

Hi doctor last night I feel a very small hard lump on my left testicle I think it is near bottom corner of my testicle after this jelly type things...

doctor1 MD

I am diabetic,angoplasty was done September 2007 and in November 2007 got paralytic attack also but any how I am surviving and taking medicines...

doctor1 MD

hi i suffering from infection at asshole external side when i going motion getting pain.im going motions free every day 2 to 3days .ysday i consult...

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2